# SDR USAA2009041490887

- Difficulty date: March 23, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON VERTICAL BEAM UPPER WEB AT BS 178 BULKHEAD, LBL 17.1.  REPAIRED VERTICAL BEAM UPPER WEB AT BS 178 BULKHEAD, LBL 17.1 IAW B737 SRM 53-10-08 REPAIR 12.
